MathSciNet Relay Station
MathSciNet bibliographic data
MR1392685 (97f:57043) 57T05 (16W30)
Panov, T. E. On the structure of the $2$-Hopf algebra in the cohomology of four-dimensional manifolds. (Russian) Uspekhi Mat. Nauk 51 (1996), no. 1(307), 161--162; translation in Russian Math. Surveys 51 (1996), no. 1, 155–157
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement